# SDR CA080612001

- Difficulty date: June 11, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 8,777 hours
- Engine: Ge CF348E5A1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 600143023
- Condition: Cracked
- Location: Te Flap
- Component: Flap, Bombdr
- Component part number: 60014002803
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION, THE LT INBD FLAP VANE WAS FOUND CRACKED ON THE UPPER SURFACE. THE CRACK IS APPROXIMATELY 2 INCHES LONG. FLAP TO BE REMOVED AND SENT OUT FOR FLAP VANE REPLACEMENT. LOANER FLAP TO BE INSTALLED.
